MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PHARMGUARD; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. PHARMGUARD; PUMP, INFUSION
Model Number 22-4075-0301-51
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
When using pharmguard toolbox to transfer of drug library fails, but it can learn pump history successfully.Created and empty library to rule out any conflicting parameter could be causing the transfer to fail, but it still failed.Uninstalled and reinstalled drivers, still failed.After ruling out software issues i determined that it must be a hardware issue and recommended they order a new ir device and cable.No patient involvement.

Brand Name
PHARMGUARD
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14103813
Report Number3012307300-2022-06323
Device Sequence Number4776061
Product Code FRN
UDI-Device Identifier15019517151107
UDI-Public15019517151107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22-4075-0301-51
Device Catalogue Number22-4075-0301-51
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown